PDA

View Full Version : seroxat help please



mooks
13-11-06, 13:10
looking for advice or experinces from others....been on/off seroxat for 10 yrs...last 5 been on 10mg...now had bad turn couple of months ago and was eventually put up to 40mgs....
last 2 weeks have felt ok..but bad turn this weekend. My Pyschotherapist told me today that maybe the dose is toohigh in that with some ssri's too much can stop working ????Can anyone help me or tell me their experiences as the worst thing for an axiety suffer is to be told meds are not working or doseage not right

Fly2Freedom
13-11-06, 14:01
They should ban that drug from hell.
I used to cut myself when I was on it and the side effects were horrendous.
Getting off it made me feel like a smackhead.[V]

http://news.bbc.co.uk/1/hi/programmes/panorama/2321545.stm

Love & light to you x

kazzie
13-11-06, 14:47
Sorry but I have to agree with fly SEROXAT IS POISON

luv kaz xxx

mooks
13-11-06, 14:48
thats not helping...i have been on it successfuly for 6 yrs xxxxits just now really

Nel
13-11-06, 15:00
<b id="quote">quote:</b id="quote"><table border="0" id="quote"><tr id="quote"><td class="quote" id="quote">thats not helping...i have been on it successfuly for 6 yrs xxxxits just now really

<div align="right">Originally posted by mooks - 13 November 2006 : 13:48:47</div id="right">
</td id="quote"></tr id="quote"></table id="quote">

People don;t tend to post positive stuff about meds, all too often all we hear about is the bad. There are tens of thousands of people taking this medication. Everyone is different.
To be honest, my CB therapist, my CPN, my doctor, and my entire family have told me to stay off the internet because I go looking for reassurance and find nothing but horror stories.
Take your doctors advice, and feel free to ask for a second opinion from another doctor or from a specialist. Maybe you could be doing with a change in meds? I know that my doctor put me on prozac however the psychiatrist (whom my family DEMANDED I see) stopped that immediately and put me on sertraline, best of luck xxx

Fly2Freedom
13-11-06, 16:15
Sorry I didnt mean to offend.[:I]
Its just knowing that seroxat has caused so many people-so many problems and the makers have even been sued.
These 2 links may help and I agree you might need a change in meds.
Hope you get this sorted soon xx

http://www.seroxatusergroup.org.uk/information_pack.htm

http://www.socialaudit.org.uk/_disc/messages/23/87.html?1144051957


Love & light to you x

otis
13-11-06, 18:02
Hi There - its horrible when you look for answers and get negatives. Dont worry hun - u will be ok.

I have been on seroxat for 7 years. I have to say it started out as my wonder drug. I am now in the slow process of coming off it. Was on 20mg now down to 8mg. It has been very difficult - the withdrawal has been harder than the original anxiety and depression i was put on it for. But i am withdrawing in order to have a baby so i know its worth it.

The drug helps many people, but over time you can plato - like i did. The drug doesn't give you the extra oomph anymore - but little niggles come back into your head. Thats not a bad thing though hun, as long as we know how to cope with anxiety you can over come it.

Talk to your doctor and find a dose that is right for you - but make sure any increase/decrease is done slowly.

Also i have been taking Omega 3 and vitamin b complex and resuce remedy which really help.

All the best

x

Jack 22
09-06-09, 16:20
HI All, Ive been on seroxat 30mg for about a month now, no longer have anxiety, panic attacks social shyness and my many years of depression is diluting somewhat.... but it does have its side affects too, anger at times, severe nightmares and loss of apetite. I eventually want to get better naturally as I feel im stuck in a haze everyday and that im not my true self while on this medication...Is that too much to ask though? I have that fear about the withdrawl and am sceptical about whether my anxiety, depression etc will return over time! I wud appreciate anyones opinions, experiences and so forth..tanx:)

charleen
28-08-09, 23:25
I have just been prescribed it and am very scared to take it, HELP!!
I don't know what to do???

nomorepanic
28-08-09, 23:29
I wouldnt take it - I refused

SueBee
28-08-09, 23:49
I started taking it about 7yrs ago. 6 months of horrendous side effects followed by what I can only describe as 1 year of bipolar manic episode. I was invincible, took stupid risks which I'll not go into and thought I was a superiour being basically :weep:

I started off on 10mg which has gradually increased to 40mg over 7 yrs. I do wonder where this will end...... will I have to increase for the rest of my life?

I did try to come off seroxat once. Got right down to measuring a tiny dose of liquid but suffered severe anxiety with the withdrawal, I had to go back on an increased dose.

I would be wary of taking it with what I know now but was grateful at the time for something to make me feel better.

I find now that it doesnt lift my mood, I just dont care about important things - I feel numb even.

Sorry, I've not been very positive. My advice would be, take this medicaton if you are truely desperate. If you can cope without then please do :)

Rosali
18-09-09, 13:04
I would say to anyone being prescribed seroxat now... Don't take it.. ask for something else.

It is not the taking it that is the problem. It is the withdrawing when the time is right for you.

People kill themselves because of this drug.. I know this for certain and I myself have made two attempts in the past.

This is only my experience and opinion based on what I have learned from others in the same situation and I wish those that are happy with this drug well.

It is important I think for people to hear stories from every angle so they can make an informed decision.

Seroxat cost me my son and my grandchildren and 15 years of my life..x

BexieB
02-10-09, 14:46
I took Seroxat many years ago and found it to be a wonderful drug. It brought joy to my life, where previously there was only desperation. There is much written about its negative effects, but we must remember there wasn't the same range of ADs when Seroxat came out, so it was very widely prescribed. It had a huge bulk of users to pass comment. I've recently finished a year on Lexapro and didn't find it nearly as effective. In fact, I experienced many of the negative effects associated with Seroxat when I was on Lex. I thought all AD's would be pretty much the same, I was wrong. All AD's are different and all people are different.

There are many other posters on this forum who swear by Seroxat and I would be insisting on it if i ever had to use AD's again. Everyone is SO different.

At least ADs are an option now. Can you imagine if those addictive Benzo's were still the only option?

walter
30-07-10, 01:13
I've been on seroxat 20 mg for 10 year's and no problem's. I lived a fully active life, and did'nt feel numb like some people say. It's true that there are some withdrawal effects, but withdraw slowly and anyone can get through it.
With respect to other poster's on this site, there is a lot of hyperbole about the negative impact of seroxat.
I am down to 5 mg a day and want to get off it soon, as I feel no need for it anymore.
On a personal note, I don't feel that medication is the answer to depression. The thing that really lifted my depression was a change in outlook on life. I recommend people to read Eckhart Tolle or Deepak Chopra. We all need something bigger than ourselves to have faith in, to lift us out of our everyday problem's.

tinydancer
12-08-10, 13:55
Ive just been pescribed this drug with very little info to go with it..Iprescribed by a french doc here in france - just posted about this in the panic attack forum..having read this thread and some other online info i dont want to take it!
It sounds like the potential withdrawel afterwards and the side effects will make me feel worse than my anxiety does...plus my doctor here didnt really ask me alot about my condition so im not confident its right for me anyway!